MAUDE Adverse Event Report: KLS MARTIN SE & CO. KG SONICWELD RX; SONICPIN

KLS MARTIN SE & CO. KG SONICWELD RX; SONICPIN
Model Number 52-516-54-04
Medical Device Problem Codes Off-Label Use (1494); Device-Device Incompatibility (2919)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/09/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported resorbable pins used off-label to affix a titanium distractor footplate pulled loose from the footplate, necessitating removal and replacement of the pins with titanium screws.
 
Additional Manufacturer Narrative
Lot numbers: 33388735, 33405992.
 
Additional Manufacturer Narrative
An investigation was performed on the basis of complaint statistics as no device was returned for evaluation.The complaint percentage was calculated, and it is determined that the complaint percentage falls within the design risk limits adhered to at kls se.During the investigation the product lot number identified was reviewed in the device history records.The dhr review showed no discrepancies or anomalies.Based on the information provided the results conclude that the most likely root cause is use related.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.Lot numbers 33388735.33405992.Typo and corrections: d3 - company name change.G1 - company representative name change.G1 - company establishment name updated only - typo.G1 - contact office - manufacturing site address typo.

Brand Name
SONICWELD RX
Common Device Name
SONICPIN
Manufacturer (Section D)
KLS MARTIN SE & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM  78570
Manufacturer (Section G)
KLS MARTIN SE & CO. KG
kolbinger strasse 10
muehlheim/donau, FL 78570
GM   78570
Manufacturer Contact
melissa bachorski
p.o. box 16369
jacksonville, FL 32245
9046417746
MDR Report Key12964190
Report Number9610905-2021-00112
Device Sequence Number19939281
Product Code JEY
UDI-Device Identifier10888118001044
UDI-Public(01)10888118001044
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K080862
Exemption Number2017029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number52-516-54-04
Device Lot NumberSEE H10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2021
Supplement Date Received by Manufacturer10/24/2024
Initial Report FDA Received Date12/08/2021
Supplement Report FDA Received Date10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age6 MO
Patient SexFemale